Tohoku Mathematical Journal

On the principal genus theorem

Hideo Kuniyoshi and Shuichi Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 5, Number 2 (1953), 128-131.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245301

Digital Object Identifier
doi:10.2748/tmj/1178245301

Mathematical Reviews number (MathSciNet)
MR0062172

Zentralblatt MATH identifier
0052.27402

Subjects
Primary: 10.0X

Citation

Kuniyoshi, Hideo; Takahashi, Shuichi. On the principal genus theorem. Tohoku Math. J. (2) 5 (1953), no. 2, 128--131. doi:10.2748/tmj/1178245301. https://projecteuclid.org/euclid.tmj/1178245301


Export citation

References